A 59-year-old female asked:
Is it normal to get bad headaches cause of taking antibiotics? clindamycin to be exact, have a gum infection , am i going to have headaches a lot now?
1 doctor answer
Dr. Kelty Baker answered
27 years experience in Hematology
Notify MD: Clindamycin isn't usually known to cause headaches. Notify your treating physician so he can make sure nothing serious is going on and consider prescribing a different antibiotic.
Answered on Dec 20, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Sertraline is supposed to have few cardiac risks but i get lots of pvcs and palpitations since starting it is this normal
It started with a very bad calf pain now i have a bruise on the soul of my foot which is painfull to walk on what could it be
I have been feeling very tired and getting lots of headaches but now i have noticed a red rash that are like circles across my stomach it started with one big red circle on my hip which has spread across my stomach
I have been feeling very tired and getting lots of headaches but now i have noticed a red rash that are like circles across my stomach it started with one big red circle on my hip which has spread acros my stomach
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!